# SDR UALA2013032101783

- Difficulty date: March 19, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 58,868 hours, 6,785 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE TEST MASTER WARNING LIGHT GOES OUT BEFORE FIRE TEST SWITCH RELEASED.  MASTER SWITCH REPLACED WITH CX PART FIRE OVERHEAD TEST SWITCH AND CMC FIRE SYSTEM GND TEST PASS AS PER AMM 26-11-00 MSG DISAPPEAR.
